Hi, I started taking Micronor (mini pill) August 5, 2011. I have only missed a dose by a few hours once since I have started taking it. I was getting my period approx every 2 weeks and ALWAYS when my female room mate would begin hers. Before Micronor I was on Levora and my DR switched me to Micronor due to migraines.
My periods were August 12th for one day, spotting. August 28-September 1 September 23-28th
and nothing since then. My roommate started hers on Friday (when I was also due) and I was cramping a bit, but absolutely nothing now and no bleeding at all. My fiance and I do not use any other methods then the micronor, and have sex regularly 4-5 times a week. I am wondering if I am pregnant and when I should test. Or if it is just that my periods have stopped from this pill. Any advice or previous experiences?
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.